Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dashooter911

Accutane is starting to make me tired.

Recommended Posts

It's a very common side effect and very annoying especially if you're used to working out all the time like my dd. Now she'd rather take a nap!

Share this post


Link to post
Share on other sites

This post is really off topic, but I just have to say that Boston I think that you are the most amazing supportive father EVER! I wish that all parents were even half as supportive as you are. My parents are supportive to a certain extent, but they tend to think I overreact sometimes. Your daughter is a very lucky girl. Good luck and keep us posted on her progress.

Share this post


Link to post
Share on other sites

i get really tired too! Its very annoying...although i resist taking naps cos then i cant sleep at night, which is equally if not more annoying..HOW ANNOYING>

I suppose its pretty difficult to stop but you could drink more caffeine, although im not sure hw good that is, i dont drink it.. or take exercise and eat lots of fresh fruit and veg. Thats all supposed to keep you more awake although you're fighting against a pretty strong thing!

Share this post


Link to post
Share on other sites

Yeah i'm nearing my third month on Accutane and I've noticed lately that i've been getting tired alot sooner then usual. It sucks.

Share this post


Link to post
Share on other sites

I've actually had the opposite side effect: insomnia. I do recall reading that Accutane can effect your sleeping patterns however. Just be careful, because being tired all the time could be a sign of depression.

Share this post


Link to post
Share on other sites

"I've actually had the opposite side effect: insomnia. I do recall reading that Accutane can effect your sleeping patterns however. Just be careful, because being tired all the time could be a sign of depression. "

Sign of depression!!! ha

Share this post


Link to post
Share on other sites
This post is really off topic, but I just have to say that Boston I think that you are the most amazing supportive father EVER!  I wish that all parents were even half as supportive as you are.  My parents are supportive to a certain extent, but they tend to think I overreact sometimes.  Your daughter is a very lucky girl.  Good luck and keep us posted on her progress.

Share this post


Link to post
Share on other sites

The sooner i finish this 4 month treatment the better. I am nearing my 3rd month. Those who say are not depressed are far from the truth. Acne will depress the shit out of anyone and if you aint depressed then you love your Acne too much and that would be sick. I am up all night go to bed at 3am then wake up at 9am then doze off round about 5 or 6pm then wake up around 8 or 9 pm it sucks, sucks, sucks! i am tired, sleepy and feel dead.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×